PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 65 | 4 | 383
Tytuł artykułu

Corrigendum to the paper "Constants for lower bounds for linear forms in the logarithms of algebraic numbers II. The homogeneous rational case" (Acta Arith. 55 (1990), 15-22)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
65
Numer
4
Strony
383
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-10-12
Twórcy
autor
  • Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221, U.S.A.
  • Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221, U.S.A.
  • Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221, U.S.A.
  • Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221, U.S.A.
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav65i4p383bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.